You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1980/37/1
On a system of functional equations occurring in the theory of geometric objects
Download
PDF
- On a system of functional equations occurring in the theory of geometric objects
Article
Original scientific text
Title
On a system of functional equations occurring in the theory of geometric objects
Authors
Z. Kareńska
1
Affiliations
Kraków
Annales Polonici Mathematici
1980/37/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
25-47
Main language of publication
English
Published
1980
Exact and natural sciences
mathematics